Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 18, 2011, 3:08 PM EDT for Columbia County, Dutchess County, Ulster County, New York. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2011, 3:08 PM EDT (19:08 UTC)
- Expired
- Aug 18, 2011, 4:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Columbia County, NY, Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 88 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
880
WUUS51 KALY 181908
SVRALY
NYC021-027-111-182015-
/O.NEW.KALY.SV.W.0155.110818T1908Z-110818T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
308 PM EDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
NORTHWESTERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
SOUTH CENTRAL COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 415 PM EDT
* AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE KATRINE TO
OLIVEBRIDGE TO NAPANOCH...OR ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF SAUGERTIES TO 9 MILES WEST OF KINGSTON TO 7 MILES
NORTHWEST OF ELLENVILLE...AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE KATRINE BY 315 PM EDT...
NAPANOCH...HURLEY AND ELLENVILLE BY 320 PM EDT...
KINGSTON AND KERHONKSON BY 325 PM EDT...
RED HOOK AND PORT EWEN BY 335 PM EDT...
RHINEBECK BY 340 PM EDT...
TILLSON BY 345 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
LAT...LON 4171 7453 4174 7458 4175 7458 4178 7455
4190 7427 4209 7405 4201 7358 4176 7375
4164 7399
TIME...MOT...LOC 1908Z 273DEG 16KT 4202 7400 4189 7415
4177 7443
$$
HWJIV1 follow-up statement
619
WWUS51 KALY 181939
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
339 PM EDT THU AUG 18 2011
NYC021-027-111-182015-
/O.CON.KALY.SV.W.0155.000000T0000Z-110818T2015Z/
ULSTER NY-DUTCHESS NY-COLUMBIA NY-
339 PM EDT THU AUG 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL COLUMBIA...NORTHWESTERN DUTCHESS AND ULSTER
COUNTIES...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANNANDALE-ON-HUDSON
TO EDDYVILLE TO GRANITE...OR ALONG A LINE EXTENDING FROM SAUGERTIES
TO KINGSTON TO 7 MILES NORTHEAST OF ELLENVILLE...MOVING EAST AT 20
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
UPPER RED HOOK...KERLEYS CORNERS...WEYS CORNERS AND RHINECLIFF
BY 345 PM EDT...COKERTOWN...TUTHILLTOWN...RIFTON AND MOHONK LAKE
BY 350 PM EDT...UNION CENTER AND TUTHILL BY 355 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
LAT...LON 4171 7453 4174 7458 4175 7458 4178 7455
4190 7427 4209 7405 4201 7358 4176 7375
4164 7399
TIME...MOT...LOC 1938Z 273DEG 16KT 4201 7389 4189 7403
4176 7425
$$
HWJIVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 1:28 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 18, 1:28 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 128 PM EDT THU AUG 18 2011 .SYNOPSIS... A RELATIVELY WEAK...SLOW MOVING FRONTAL BOUNDARY WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO EASTERN NEW YORK AND WESTERN NEW ENGLAND THROUGH FRIDAY. AN UPPER LEVEL DISTURBANCE WILL KEEP THE THREAT FOR ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND WITH THE BETTER CHANCE FOR WIDESPREAD WET WEATHER ON SUNDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY/... AS OF 100 PM EDT...THE FIRST BATCH OF SHOWERS AND THUNDERSTORMS HAS MOVED EAST OF THE BERKSHIRES AND LITCHFIELD HILLS. SOME NEW POP UP SHOWERS AND THUNDERSTORMS ARE FORMING OVER THE CATSKILLS. THE LATEST LAPS DATA INDICATES GENERALLY SBCAPES OF 500-1500 J/KG WITH SOME SLIGHTLY HIGHER VALUES. THE DEEP SHEAR IS WEAK WITH GENERALLY 15-20 KTS IN THE 0-6 KM LAYER. PULSE OR LOOSELY ORGANIZED THUNDERSTORMS WILL BE THE MAIN CONVECTIVE MODE THROUGH THE AFTERNOON. THE CURRENT HWO HANDLES THIS WELL WITH HEAVY DOWNPOURS AND SOME CG LTG. THE CONVECTION IS FOCUSED BY A RATHER DIFFUSE PREFRONTAL SFC TROUGH...AND A MID LEVEL VORT MAX EVIDENT ON THE LATEST RUC40. WE ARE SEEING A WIND SHIFT OVER KSYR-KBGM WHICH SEEMS TO BE THE LEADING EDGE OF THE SFC TROUGH. THE LATEST HRRR INDICATES THE MORE PREVALENT CONVECTIVE COVERAGE WILL BE FROM THE CAPITAL REGION SOUTH AND EAST. WE CONTINUED WITH ISOLD-SCT WORDING IN THE GRIDS/ZONES. WE RETOOLED THE CLOUD TRENDS BASED ON THE LATEST OBS/SATELLITE PICTURE. WE ALSO LOWERED TEMPS ABOUT A CATEGORY OVER THE ERN CATSKILLS...BERKS...AND LITCHFIELD HILLS WITH THE SHRAS/TSRAS THIS MORNING...AND THE CANOPY OF CLOUDS. PREVIOUS NEAR TERM. AS OF 11 AM... MORNING CONVECTION SLIDING EASTWARD. HAVE ADJUSTED HOURLY POPS TO TIME THE CONVECTION OUT OF THE AREA. ATTENTION TOWARDS AFTERNOON CONVECTION/SEVERE CHANCES. AS FAR AS SEVERE INGREDIENTS GO... NO REAL SIGNIFICANT FOCUSING MECHANISM TO HANG OUR HAT ON. RUC DEPICTS THETA-E RIDGE STRETCHING SW-NE ACROSS SOUTHERN HALF OF CWA. THAT/S WHERE HI RES MODELS...WRF/RUC...FOCUS CONVECTION FOR THE AFTERNOON. BOTH MODELS SUGGEST LITTLE ORGANIZATION TO CONVECTION. MORNING ALY SOUNDING OFFERED POTENTIAL FOR UP TO 1000 J/KG OF CAPE FOR LATER TODAY. BUT WIND FIELD WILL BE FAIRLY WEAK...WITH 0-6 KM NO HIGHER THAN 20-25 KNOTS...AND GENERALLY LESS. MORNING SOUNDING ALSO INDICATED PWATS AROUND AN INCH...SO ALTHOUGH CANT RULE OUT THE HIT OR MISS HEAVY RAINER...NOT LOOKING AT ANY FLASH FLOOD POTENTIAL. SO...WILL HOLD ONTO TO CHANCES OF SHRA/TSRA FOR THE AFTERNOON...AND MAINTAIN CURRENT HWO WITH STORMS HOLDING BELOW SEVERE LEVELS. FOR TONIGHT...WEAK AND DIFFICULT FEATURES TO ASCERTAIN IN THE NCEP MODEL SUITE WARRANT A SLIGHT CHANCE POP FOR THE ENTIRE REGION. CYCLONIC FLOW ALOFT IS EXPECTED TO BECOME REINFORCED BY ANOTHER UPSTREAM WAVE THAT IS CURRENTLY TRACKING ACROSS SOUTHERN MINNESOTA INTO SOUTHERN WISCONSIN. SHOWALTER INDICES REMAIN AT OR BELOW 0C TONIGHT FROM THE VARIOUS SHORT TERM MODEL DEPICTIONS AS WELL...SO THE MENTION OF THUNDER WILL REMAIN. PARTIAL CLOUD COVER AND LACK OF AIRMASS CHANGE...THOUGHTS ARE TONIGHTS LOWS SHOULD REMAIN MILD AS SUGGESTED BY THE NAM MOS. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... AN ACTIVE PERIOD OF WEATHER IS EXPECTED AS THE AFOREMENTIONED UPSTREAM SHORT WAVE TRACKS ACROSS THE OHIO RIVER VALLEY AND INTO CENTRAL PA DURING FRIDAY. A SLIGHT BETTER WIND FIELD ALOFT AND SBCAPES BETWEEN 1K-2K J/KG ALONG WITH A STILL THAT WEAK AND DIFFUSE FRONTAL BOUNDARY ACROSS THE REGION FOR ANOTHER ROUND OF CONVECTION. AT THIS TIME...SEEMS THE BEST CHANCE WILL BE ALONG AND SOUTH OF I90. PWATS CLIMB TO AROUND 1.50" SO POTENTIAL FOR HEAVY RAINFALL ALSO EXISTS ALONG WITH WET MICROBURSTS. WE ARE CURRENTLY NOT HIGHLIGHTED IN SWODY2...BUT WILL HIGHLIGHT IN THE HWO. THE LOSS OF DAYTIME HEATING AND THE MIGRATION OF THE UPPER TROUGH...CONVECTION SHOULD DIMINISH IN COVERAGE AND INTENSITY FRIDAY EVENING. THERE COULD BE CONSIDERABLE FOG DEVELOPMENT...ESPECIALLY WHERE RAIN OCCURS EARLIER IN THE DAY...BUT WILL WATCH FOR TRENDS BEFORE ADDING INTO THE GRIDS/FORECAST. OVERNIGHT LOWS FRIDAY FROM THE MOS ARE VERY CLOSE AND A BLENDED APPROACH WAS UTILIZED. && .LONG TERM /SATURDAY THROUGH THURSDAY/... BOTH 00Z ECMWF AND 00Z GFS SHOW A WEAK IMPULSE IN MEAN TROUGH CROSSING AREA ON SATURDAY. 00Z NAM IS FURTHER SOUTH WITH SYSTEM NEAR WASH DC. FOR SAT DECIDED ON CHC POPS WITH SHRA/TSRA WX TYPE AS MODELS SHOW SOME SURFACE BASED CAPE AND NEG SHOWALTER NUMBERS. BY SUNDAY BIG DIFFERENCES BETWEEN 00Z ECMWF AND GFS. GFS HAS WEAK RIDGING OVER AREA WITH STRENGTHENING MID LEVEL FLOW AND GRADUALLY LOWERING HEIGHT. THIS WOULD INDICATE THE THREAT OF ISOLATED TO SCATTERED AFT CONVECTION. ON OTHER HAND...ECMWF HAS STRONG COLD FRONT APPROACHING AREA WITH 40+ KNOT LLJ AND DEEPER 500MB TROUGH. THIS SCENARIO WOULD IMPLY A SEVERE WX OUTBREAK. DIFFERENCES CONTINUE INTO MONDAY AS 00Z ECMWF HAS HIGH PRESSURE RIDGING IN FROM MIDWEST AND COOL BREEZY CONDITIONS...WHILE 00Z GFS HAS COLD FRONT CROSSING FORECAST AREA. WITH DISAGREEMENT IN MODELS DECIDED TO KEEP CHC POPS FOR SUN/MONDAY. FOR TUESDAY THROUGH THURSDAY...GENERALLY FAIR WEATHER IS EXPECTED WITH HIGH PRESSURE INDICATED BY BOTH MODELS. PASSING WARM FRONT COULD SPARK SOME SHOWERS/THUNDER TUE OR WED...WITH BETTER CHANCE OVER NORTHERN AREAS. TEMPS NEAR TO BELOW NORMAL MON/TUE...OTHERWISE NEAR TO ABOVE NORMAL. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... TWO ISSUES FOR THIS AFTERNOON/TONIGHT... FIRST WILL BE TSRA POTENTIAL. BETTER CHANCES LOOK TO BE ACROSS SOUTHERN TERMINAL...KPOU...WITH LESSER CHANCES KALB AND KGFL. LOW LEVEL THETA-E RIDGE SW-NE FROM ULSTER COUNTY THROUGH BENNINGTON COUNTY...PUTTING KPOU IN BETTER PLAY. BUT GIVEN UNCERTAINTY WILL COVER AFTERNOON CONVECTION POTENTIAL WITH /CB/ AND VCSH. OTHER ISSUE WILL BE TYPICAL IFR LIKELIHOOD TONIGHT IN FG/BR. SOME OF THE POTENTIAL WILL DEPEND ON HOW MUCH PRECIP...IF ANY...TERMINALS RECEIVE THIS AFTERNOON. BUT AS FIRST CUT...LOOKING AT TYPICAL IFR BR/FG AT KGFL...WITH MVFR BR AT KALB AND KPOU. OUTLOOK... FRI...VFR. CHC MVFR WITH A CHC -SHRA/-TSRA. SAT...VFR. SLIGHT CHC -SHRA/-TSRA. SUN AND MON...VFR. CHC AFT TSRA. && .FIRE WEATHER... HIGH PRESSURE WILL MOVE EAST OF CAPE COD AS A RELATIVELY WEAK...SLOW MOVING FRONTAL BOUNDARY WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO EASTERN NEW YORK AND WESTERN NEW ENGLAND THROUGH THE END OF THIS WEEK. AN UPPER LEVEL DISTURBANCE WILL KEEP AN THE THREAT FOR ADDITIONAL SHOWERS AND THUNDERSTORMS OVER THE REGION INTO THE WEEKEND. THE RH VALUES WILL RECOVER TO 90 TO 100 PERCENT IN THE MORNING...THE LOWER TO 45 TO 60 PERCENT DURING THIS AFTERNOON. ANOTHER EXCELLENT RECOVERY TO 90 TO 100 PERCENT IS EXPECTED BY FRIDAY MORNING. THE WINDS WILL BE LIGHT TO CALM THIS MORNING...AND BE FROM THE SOUTH OR SOUTHWEST AT 5 TO 10 MPH THROUGH TONIGHT. && .HYDROLOGY... RIVER FLOWS WILL CONTINUE TO DECREASE FROM THE HEAVY RAIN SUNDAY NIGHT INTO TUESDAY. AN INCREASING CHANCE FOR CONVECTION BEGINS TODAY AND CONTINUES INTO FRIDAY. A SLOW MOVING FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS INTO FRIDAY. SOME OF HEAVY RAINFALL AMOUNTS MAY BE POSSIBLE WITH THE SLOW MOVEMENT OF THE THUNDERSTORMS...WITH THE HIGHER THREATS SOUTH OF ALBANY. SOME DRIER AIR MAY RETURN BRIEFLY ON THE WEEKEND...BEFORE ANOTHER FRONT APPROACHES WITH MORE SHOWERS AND THUNDERSTORMS SUNDAY INTO MONDAY. OVERALL...WE ARE NOT LOOKING FOR ANY WIDESPREAD HYDRO PROBLEMS AT THIS TIME BUT WE WILL CONTINUE TO MONITOR. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...BGM/OKEEFE/WASULA NEAR TERM...OKEEFE/WASULA SHORT TERM...BGM LONG TERM...SND AVIATION...OKEEFE FIRE WEATHER...BGM HYDROLOGY...BGM/WASULA
Hazardous weather outlook, Aug 18, 3:04 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 304 PM EDT THU AUG 18 2011 CTZ001-013-MAZ001-025-NYZ040-047>054-058>061-063>066-VTZ013>015- 191915- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 304 PM EDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE MAINLY FROM AN MOHAWK VALLEY...SOUTHERN VERMONT LINE AND POINTS SOUTH. THE MAIN THREAT FROM SEVERE STORMS WILL BE HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH. ADDITIONALLY...LOCALLY HEAVY RAINFALL COULD LEAD TO SOME URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AS PRESCRIBED IN SPOTTER TRAINING. NYZ032-033-038-039-041>043-082>084-191915- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 304 PM EDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. FOR THE SOUTHERN ADIRONDACKS...AND LAKE GEORGE SARATOGA REGION...THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THESE THUNDERSTORMS ARE EXPECTED TO BE NON SEVERE. HOWEVER...CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM AS THESE CELLS TRACK TO THE EAST AROUND 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OKEEFE
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:55 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 65 min |
| Aug 18, 4:19 PM EDT | Special Weather Statement | ALY | Dutchess | 26 min |
| Aug 18, 5:01 PM EDT | Special Weather Statement | ALY | Dutchess | 29 min |
| Aug 18, 6:49 PM EDT | Special Weather Statement | ALY | Dutchess | 26 min |
| Aug 18, 7:40 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Aug 18, 7:50 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 55 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.